# SDR 2011FA0000367

- Difficulty date: June 14, 2011
- Submitted: June 14, 2011
- Operation: General aviation
- Aircraft: N349TW
- Make and model: Sympho SA 160
- Aircraft serial: SA0012
- Aircraft time: 1,963 hours
- Engine: Lyc O320D2A
- Engine time: 1,963 hours
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Attach Fitting
- Part number: 530500004
- Condition: Broken
- Location: Mlg
- Part time: 1,963 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF INTERIOR UPHOLSTERY FOR OTHER MX, FOUND THAT THE LT FORWARD OTBD MLG ATTACHMENT BOLT FITTING THAT IS PART OF THE TUBE FUSELAGE WAS BROKEN COMPLETELY THROUGH ON BOTH SIDES. THIS FITTING IS A BUSHING THAT IS WELDED TO THE FUSELAGE TUBE THAT ATTACHES THE MLG STRUT TO THE ACFT.  INSPECTED THE RT FITTING AND FOUND THAT IT WAS CRACKED ALSO. THIS DIFFICULTY SHOWED UP ONLY 15 HOURS AFTER THE LAST 100 HOUR INSPECTION.  THIS ACFT IS USED IN FLIGHT TRAINING.  THE STRUCTURE IN THIS AREA SEEMS TO BE UNDER DESIGNED. THE MFG IS AWARE OF THIS DIFFICULTY AND HAS ISSUED A REPAIR SCHEME AND A REINFORCEMENT KIT.
